# SDR CALA2017060901743

- Difficulty date: June 9, 2017
- Submitted: June 10, 2017
- Operation: Air carrier
- Aircraft: N14242
- Make and model: Boeing 737824
- Aircraft serial: 28805
- Aircraft time: 57,461 hours, 20,394 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Dirty
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT ATT REPORTED UNUSUAL ODOR IN CABIN BETWEEN ROWS 8 AND 12. COMPLETED FORM REQUIRED FOR ODOR IN CABIN WRITE UP. INSPECTED CABIN THOROUGHLY WITH NO NOTICEABLE SMELLS. PER MM05-51-26-800-80 AND REPLACED BOTH RECIRCULATION FILTERS. PER MM 21-25-01-000-80 RAN PACKS WITH NO SMELLS NOTICED.
